RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Park, Seonjeong

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:94
Abstract pages:1045
Full texts:48
References:159
E-mail:

http://www.mathnet.ru/eng/person101005
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Megumi Harada, Tatsuya Horiguchi, Mikiya Masuda, Seonjeong Park, “The Volume Polynomial of Regular Semisimple Hessenberg Varieties and the Gelfand–Zetlin Polytope”, Tr. Mat. Inst. Steklova, 305 (2019),  344–373  mathnet; Proc. Steklov Inst. Math., 305 (2019), 318–344  isi  scopus
2017
2. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Uspekhi Mat. Nauk, 72:2(434) (2017),  3–66  mathnet  mathscinet  elib; Russian Math. Surveys, 72:2 (2017), 199–256  isi  scopus
2015
3. A. A. Aizenberg, M. Masuda, Seonjeong Park, Haozhi Zeng, “Toric origami structures on quasitoric manifolds”, Tr. Mat. Inst. Steklova, 288 (2015),  16–37  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 10–28  isi  scopus
2014
4. Mikiya Masuda, Seonjeong Park, “Toric origami manifolds and multi-fans”, Tr. Mat. Inst. Steklova, 286 (2014),  331–346  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 308–323  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019